ISSN 1840-0655   (Printed edition)

ISSN 2233-1964   (Online edition)

Contents of  Vol. 17, No. 1

Péter Komjáth
Applications of the Axiom of Choice to Constructions in Euclidean Spaces 3
Harishchandra S. Ramane, Daneshwari Patil, K. Ashoka and B. Parvathalu
Equienergetic Graphs Using Cartesian Product and Generalized Composition 7
Hüseyin Budak, Pinar Kösem, and Sundas Khan
On New Hermite-Hadamard Type Inequalities for F-convex Functions via Fractional Integrals 23
Basem Aref Frasin
Necessary and Sufficient Conditions for Two Subclasses of Analytic Functions Associated with Pascal Distribution Series 37
Mohamed Bezziou, Zoubir Dahmani and Ibrahim Slimane
A Class of Differential Equations of Combined Hadamard and Riemann-Liouville Operators 45
Adeyanju Adedotun Adetunji, Ademola Adeleke Timothy and Ogundare Babatunde Sunday
On Stability, Boundedness and Integrability of Solutions of Certain Second Order
Integro-Differential Equations with Delay
V. Arasu and M. Angayarkanni
Stability of n- Dimensional Additive Functional Equation in Fuzzy Normed Spaces 79
Mohammed Taha Khalladi, Marko Kosti\'{c}, Abdelkader Rahmani and Daniel Velinov
(w,c)-Almost Periodic Generalized Functions 93
Takashi Noiri and Valeriu Popa
Some Unified Form of Open Sets and Continuity in Ideal Minimal Spaces 109
Dinanath Barman and Kalishankar Tiwary
Fixed Point Theorems for Generalized F-contraction on Metric Space 119


Tel: + 387 33 560 741
+ 387 33 560 700
Fax: + 387 33 560 703